MathSciNet Relay Station
MathSciNet bibliographic data
MR1621729 47B48 (15A04 16W25 46H40 47A99)
Brešar, Matej; Šemrl, Peter On locally linearly dependent operators and derivations. Trans. Amer. Math. Soc. 351 (1999), no. 3, 1257–1275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement